MathSciNet Relay Station
MathSciNet bibliographic data
MR323085 (48 #1443) 65F05
Evans, D. J. An algorithm for the solution of certain tridiagonal systems of linear equations. Comput. J. 15 (1972), 356–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement